# SDR USAA061148

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 45,952 hours, 45,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Gouged
- Location: Bs 440 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 S-24L GOUGED.  BLENDED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW EA 98035, DEFECT SIZE: 1.75 X .0625 X .040 INCH.
